# SDR ABXA060002

- Difficulty date: December 16, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9923668
- Condition: Corroded
- Location: Bs 135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT FLOORBEAM FS 135, LEFT BUTTLINE 14.  REPAIRED CORRODED AREA IAW DC9 SRM 53-01.
